# SDR USAA2013032100003

- Difficulty date: March 20, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 37,515 hours, 21,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 3 EMERGENCY FLOOR PATH LIGHTING LENS MISSING.  REPLACED ROW 3 EMERGENCY FLOOR PATH LIGHTING LENS AS REQUIRED.
